Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 41, NWS Lincoln, IL

May 30, 2015Clark County, Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 30, 2015, 12:14 PM CDT for Clark County, Crawford County, Jasper County, Illinois. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 12:14 PM CDT (17:14 UTC)
Expired
May 30, 2015, 12:45 PM CDT
In force
31 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, IL, Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 115 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WUUS53 KILX 301714
SVRILX
ILC023-033-079-301745-
/O.NEW.KILX.SV.W.0041.150530T1714Z-150530T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1214 PM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHEASTERN JASPER COUNTY IN SOUTHEASTERN ILLINOIS...

* UNTIL 1245 PM CDT

* AT 1214 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  ANNAPOLIS...OR 12 MILES NORTHWEST OF ROBINSON...MOVING NORTHEAST AT
  25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...CASEY...MARTINSVILLE...WESTFIELD...WEST UNION...
  CLARKSVILLE...ANNAPOLIS...DARWIN...ORANGE...LINCOLN TRAIL STATE
  PARK AND BELLAIR.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 127 AND 153.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3934 8756 3934 8758 3931 8762 3930 8760
      3928 8761 3925 8759 3925 8757 3923 8758
      3909 8787 3915 8801 3948 8801 3943 8754
      3936 8753
TIME...MOT...LOC 1714Z 207DEG 22KT 3915 8789 

HAIL...0.75IN
WIND...60MPH
 
$$

BARNES
1 follow-up statement
593 
WWUS53 KILX 301744
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 PM CDT SAT MAY 30 2015

ILC023-033-079-301752-
/O.EXP.KILX.SV.W.0041.000000T0000Z-150530T1745Z/
CRAWFORD IL-CLARK IL-JASPER IL-
1244 PM CDT SAT MAY 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD...CLARK
AND NORTHEASTERN JASPER COUNTIES WILL EXPIRE AT 1245 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3934 8756 3934 8758 3931 8762 3930 8760
      3928 8761 3925 8759 3925 8757 3923 8758
      3909 8787 3915 8801 3948 8801 3943 8754
      3936 8753
TIME...MOT...LOC 1740Z 207DEG 22KT 3915 8789 

$$

ONTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 11:12 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 30, 11:12 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CDT SAT MAY 30 2015

.UPDATE...
ISSUED AT 1112 AM CDT SAT MAY 30 2015

WIDESPREAD CLOUDS/SHOWERS BLANKET THE WESTERN HALF OF THE KILX CWA
THIS MORNING...WHILE SOME PEEKS OF SUNSHINE ARE OCCURRING FURTHER
EAST ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS. DUE TO THE
PARTIAL SUNSHINE AND A CONTINUED SOUTHERLY FLOW...TEMPERATURES
HAVE RISEN WELL INTO THE 70S AND EVEN THE LOWER 80S IN SOME
LOCATIONS ALONG/EAST OF THE I-57 CORRIDOR. THIS IS THE AREA WE
WILL BE WATCHING FOR POTENTIAL STRONG TO SEVERE THUNDERSTORM
DEVELOPMENT LATER TODAY AS LOW PRESSURE CURRENTLY OVER SOUTHEAST
MISSOURI TRACKS ACROSS SOUTHERN ILLINOIS. ENHANCED LOW-LEVEL WIND
SHEAR NEAR THE LOW WILL INTERACT WITH A MODERATELY UNSTABLE
ENVIRONMENT TO TRIGGER WIDESPREAD THUNDERSTORMS. LATEST DAY 1
OUTLOOK FROM SPC HIGHLIGHTS LOCATIONS ALONG/SOUTHEAST OF A
CHAMPAIGN TO SHELBYVILLE LINE WITH A SLIGHT RISK FOR SEVERE LATER
TODAY. BASED ON HRRR FORECASTS...IT APPEARS THE PRIMARY TIME FRAME
WILL BE BETWEEN 2 PM AND 8 PM. MADE A FEW MINOR ADJUSTMENTS TO THE
GOING FORECAST...BUT OVERALL TREND IS RIGHT ON TRACK.

&&

.SHORT TERM...(TODAY)
ISSUED AT 328 AM CDT SAT MAY 30 2015

LOW PRESSURE IS PROJECTED TO TRACK IN A NORTHEAST DIRECTION ACROSS
SOUTHEAST ILLINOIS TODAY, WITH A COLD FRONT PUSHING ACROSS ILLINOIS
FROM NW TO SE DURING THE DAY. BOTH FEATURES WILL PROVIDE A FOCUS FOR
AN EXTENDED PERIOD OF RAIN SHOWERS AND SCATTERED THUNDERSTORMS IN
CENTRAL AND SOUTHEAST ILLINOIS. AN INTENSIFYING SOUTHERLY LOW LEVEL
JET WILL PROGRESS ACROSS SOUTHERN IL AHEAD OF THE LOW...WITH SPEED
CONVERGENCE MAXIMIZED ON AN AXIS FROM SW TO NE ACROSS OUR FORECAST
AREA. THAT LLJ WILL AID IN MOISTURE TRANSPORT PUSHING PRECIP WATER
VALUES INTO THE 1.5 TO 2 INCH RANGE. FLASH FLOOD GUIDANCE FOR ONE
HOUR IS GENERALLY 2 TO 2.5 INCHES IN AREAS THAT ARE EXPECTED TO SEE
THE HIGHER PRECIP TOTALS. SOME CONCERN FOR A FLASH FLOOD WATCH
SOUTHEAST OF THE ILLINOIS RIVER, BUT MOST OF THAT AREA SHOULD BE
ABLE TO HANDLE THE RAINFALL THAT OCCURS WITH THIS SYSTEM. PEAK
INSTABILITY THIS AFTERNOON IS FORECAST TO REACH TO AROUND 1500 J/KG
MUCAPE SE OF I-55, WHICH WILL INCREASE RAINFALL RATES WITH STRONGER
UPDRAFT DEVELOPMENT. SEVERE STORMS ARE NOT EXPECTED, BUT A FEW
STORMS CLOSER TO THE TRACK OF THE LOW SE OF I-55 COULD SEE SOME
SMALL HAIL AND GUSTY WINDS.

HIGH TEMPS WILL BE HELD IN CHECK BY THE WIDESPREAD CLOUD COVER AND
PERIODIC RAIN. HIGHS WILL STRUGGLE TO REACH 70 AROUND GALESBURG,
WITH LOW 80S FOR 80S SE OF I-70 WHERE SOME PEEKS OF SUN MAY OCCUR
THIS MORNING TO HELP BOOST TEMPS.

.LONG TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 328 AM CDT SAT MAY 30 2015

SURFACE LOW PROJECTED TO RIDE JUST NORTH OF THE OHIO RIVER AND THEN
INTO CENTRAL INDIANA TONIGHT...WITH MOST OF THE MODELS FAVORING A
POSITION IN EAST CENTRAL INDIANA BY SUNDAY MORNING. SOME HEAVIER
RAINS SHOULD CONTINUE TO AFFECT EASTERN ILLINOIS INTO THE FIRST PART
OF THE EVENING WITH THIS TRACK...WHERE CATEGORICAL POP'S WILL BE IN
PLACE FOR THE FIRST FEW HOURS. WITH THE CHANGES TO THE TRACK...HAVE
HAD TO RE-ORIENT THE ORIGINAL POP GRIDS TO FAVOR A MORE WEST-EAST
TAPERING OF THE RAIN VS A CLEARING FROM THE NORTHWEST. THUS...POP'S
WILL LINGER EAST OF I-57 PAST MIDNIGHT. TOTAL QPF FOR TODAY AND
TONIGHT EXPECTED TO BE IN THE 1.5 INCH RANGE IN AREAS FROM EFFINGHAM
NORTHEAST TO DANVILLE. STIFF NORTH/NORTHEAST WIND WILL DRIVE IN MUCH
COOLER AIR INTO THE AREA...ALTHOUGH THERE WILL BE A TIGHT
TEMPERATURE GRADIENT ACROSS THE FAR EAST DEPENDING ON THE SPEED OF
THE DEPARTING LOW.

MUCH QUIETER WEATHER EXPECTED SUNDAY AND MONDAY IN THE WAKE OF THE
DEPARTING SYSTEM. SURFACE HIGH TO BUILD SOUTHWARD THROUGH THE GREAT
LAKES...AND WILL NOT BE IN ANY PARTICULAR HURRY TO LEAVE. GFS AND
ECMWF TAKE UNTIL LATE WEDNESDAY/EARLY THURSDAY TO PUSH THIS SYSTEM
INTO THE EASTERN GREAT LAKES REGION...RESULTING IN DRY CONDITIONS
FOR OUR AREA. IN FACT...THEY BASICALLY KEEP THINGS DRY UNTIL LATE
THURSDAY OR FRIDAY AS UPPER LEVEL HEIGHTS BUILD DUE TO HIGH PRESSURE
IN THE PLAINS. TEMPERATURES WILL START OFF RATHER COOL WITH HIGHS IN
THE 60S TO AROUND 70 SUNDAY AND MONDAY...BUT 80S SHOULD RETURN BY
MID WEEK AS THE HIGH PUSHES FARTHER EAST.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 700 AM CDT SAT MAY 30 2015

LOW PRESSURE APPROACHING FROM THE SW AND A COLD FRONT FROM THE NW
WILL COMBINE TO KEEP RAIN AND STORM CHANCES ACROSS ALL THE
TERMINAL SITES TODAY AND INTO THIS EVENING. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE, WITH PONDING OF WATER IN LOW SPOTS AT TIMES.

IFR/LIFR CLOUD HEIGHTS WILL AFFECT THE TERMINAL SITES AT LEAST
THIS MORNING, BUT POSSIBLY THROUGH THE AFTERNOON AS THE LOW
PRESSURE CROSSES SOUTHERN IL LATER TODAY AND IT PULLS MOISTURE AND
LOW CLOUDS INTO IL. PERIODS OF MVFR AND EVEN VFR COULD DEVELOP
BETWEEN RAIN AND STORMS TODAY, BUT OVERALL CLOUD HEIGHTS ARE
EXPECTED TO RETURN TO IFR/LIFR OVERNIGHT TONIGHT.

ONCE THE COLD FRONT PASSES TO THE SOUTHEAST OF THE TERMINAL SITES
THIS AFTERNOON, WINDS WILL SHIFT FROM SOUTHEAST TO NORTH-
NORTHEAST. WIND SPEEDS WILL INCREASE DRAMATICALLY AS THE LOW
CROSSES SOUTHEAST IL EARLY THIS EVENING, WITH SUSTAINED NORTH
WINDS OF 15-20KT AND GUSTS AROUND 3OKT. WIND GUSTS SHOULD DIMINISH
AFTER 06-08Z TONIGHT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...BARNES
SHORT TERM...SHIMON
LONG TERM...GEELHART
AVIATION...SHIMON
Hazardous weather outlook, May 30, 11:45 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT SAT MAY 30 2015

ILZ027>031-036>038-040>043-047>053-311100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
1145 AM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODIC SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY...HOWEVER
SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-311100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
1145 AM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODIC SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AND
TONIGHT. A FEW OF THE STORMS COULD BECOME SEVERE THIS AFTERNOON
AND EVENING...WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS. AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM AND 8 PM TODAY.

BARNES

In the hours before

Local storm report, May 30, 8:01 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
801 AM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
05/30/2015  M1.15 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0500 AM     HEAVY RAIN       4 NE NORMAL             40.56N 88.95W
05/30/2015  M1.20 INCH       MCLEAN             IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       5 W BLOOMINGTON         40.48N 89.07W
05/30/2015  M1.67 INCH       MCLEAN             IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
05/30/2015  M1.18 INCH       LOGAN              IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       2 N SPRINGFIELD         39.81N 89.64W
05/30/2015  M1.08 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0630 AM     HEAVY RAIN       LOAMI                   39.67N 89.85W
05/30/2015  M1.43 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0645 AM     HEAVY RAIN       ELKHART                 40.02N 89.48W
05/30/2015  M1.86 INCH       LOGAN              IL   MESONET

            RAINFALL SINCE 4 PM YESTERDAY...SWOP REPORT

0645 AM     HEAVY RAIN       8 E PETERSBURG          40.01N 89.70W
05/30/2015  M2.17 INCH       MENARD             IL   MESONET

            RAINFALL SINCE 1245 AM THIS MORNING...SWOP REPORT

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
05/30/2015  M1.48 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
05/30/2015  M1.86 INCH       LOGAN              IL   OFFICIAL NWS OBS

            24-HOUR RAINFALL...MEASURED AT THE NATIONAL WEATHER
            SERVICE OFFICE IN LINCOLN IL

0700 AM     HEAVY RAIN       BLOOMINGTON             40.48N 88.97W
05/30/2015  M1.39 INCH       MCLEAN             IL   MESONET

            24-HOUR RAINFALL...MEASURED BY THE AWSS AT CENTRAL
            ILLINOIS REGIONAL AIRPORT

0700 AM     HEAVY RAIN       CAPITAL AIRPORT         39.84N 89.68W
05/30/2015  M1.20 INCH       SANGAMON           IL   ASOS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
05/30/2015  M1.09 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0715 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
05/30/2015  M1.41 INCH       SANGAMON           IL   NWS EMPLOYEE

            24-HOUR RAINFALL

&&

EJL
Local storm report, May 30, 9:05 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
905 AM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 SE AUBURN             39.56N 89.72W
05/30/2015  M1.38 INCH       SANGAMON           IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0830 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
05/30/2015  M1.34 INCH       LOGAN              IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

&&

EJL
Local storm report, May 30, 11:55 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1155 AM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 W LINCOLN             40.15N 89.46W
05/30/2015  M2.24 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       7 W ATLANTA             40.26N 89.36W
05/30/2015  M2.55 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       NEW HOLLAND             40.18N 89.58W
05/30/2015  M2.56 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       3 W EDINBURG            39.66N 89.45W
05/30/2015  M1.47 INCH       CHRISTIAN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 SE AUBURN             39.56N 89.72W
05/30/2015  M1.38 INCH       SANGAMON           IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0800 AM     HEAVY RAIN       3 SW EMDEN              40.27N 89.53W
05/30/2015  M2.40 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0830 AM     HEAVY RAIN       5 SW MOUNT PULASKI      39.96N 89.35W
05/30/2015  M1.34 INCH       LOGAN              IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0930 AM     HEAVY RAIN       1 SW WOODSON            39.62N 90.24W
05/30/2015  M2.60 INCH       MORGAN             IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

0930 AM     HEAVY RAIN       PETERSBURG              40.01N 89.85W
05/30/2015  M2.14 INCH       MENARD             IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT

1045 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
05/30/2015  M1.03 INCH       MCLEAN             IL   MESONET

            RAINFALL SO FAR TODAY...SWOP REPORT

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 12:35 PM CDTSpecial Weather StatementILXCrawford25 min
May 30, 1:10 PM CDTSpecial Weather StatementILXClark20 min
May 30, 1:24 PM CDTSpecial Weather StatementILXEdgar36 min
May 30, 4:16 PM CDTFlash Flood WarningILXEffingham6 hr
May 30, 4:29 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar31 min
May 30, 4:58 PM CDTSevere Thunderstorm WarningILXLawrence32 min
May 30, 5:13 PM CDTSpecial Weather StatementILXChampaign32 min
May 30, 5:14 PM CDTSevere Thunderstorm WarningILXEdgar46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.